Paracare Cold & Flu Day + Night PE

New Zealand - English - Medsafe (Medicines Safety Authority)

Buy It Now

Active ingredient:
Paracetamol 500 mg (as part of a proprietary blend with 56 mg Paracetamol/Acetaminophen DC-90 Ultra Fine); Phenylephrine hydrochloride 5 mg; Chlorphenamine maleate 2 mg; Paracetamol 500 mg (as part of a proprietary blend with 56 mg Paracetamol/Acetaminophen DC-90 Ultra Fine); Phenylephrine hydrochloride 5 mg
Available from:
PSM Healthcare Ltd trading as API Consumer Brands
Pharmaceutical form:
Tablet
Composition:
Active: Paracetamol 500 mg (as part of a proprietary blend with 56 mg Paracetamol/Acetaminophen DC-90 Ultra Fine) Phenylephrine hydrochloride 5 mg Excipient: Crospovidone Magnesium stearate Microcrystalline cellulose Paracetamol/Acetaminophen DC-90 Povidone Pregelatinised maize starch Active: Chlorphenamine maleate 2 mg Paracetamol 500 mg (as part of a proprietary blend with 56 mg Paracetamol/Acetaminophen DC-90 Ultra Fine) Phenylephrine hydrochloride 5 mg Excipient: Crospovidone Erythrosine Magnesium stearate Microcrystalline cellulose Paracetamol/Acetaminophen DC-90 Povidone Pregelatinised maize starch
Prescription type:
Pharmacy only
Therapeutic indications:
Day tablets provide temporary non-drowsy relief from the symptoms of cold and flu and sinus congestion such as: blocked nose, fever, body aches & pains, sinus congestion, sinus pain Night tablets also contain an antihistamine to provide relief from: itchy, watery eyes, runny nose and sneezing
Product summary:
Package - Contents - Shelf Life: Blister pack, PVC/PVDC/Al - 24 tablets - 36 months from date of manufacture stored at or below 25°C - Blister pack, PVC/PVDC/Al - 48 tablets - 36 months from date of manufacture stored at or below 25°C - Blister pack, PVC/PVDC/Al - 72 tablets - 36 months from date of manufacture stored at or below 25°C
Authorization number:
TT50-10537
Authorization date:
2018-12-07

Similar products

Search alerts related to this product

Share this information